# SDR SWAA2022092282877

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 60,297 hours, 35,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LOWER FORWARD EMERGENCY EXIT LENS MISSING. / [01] INSTALLED LENS IAW AMM 33-51-01. A/C OK FOR SERVICE.
